# SDR AALA2020062539010

- Difficulty date: June 10, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5311262200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON JOINT COVER BETWEEN FR 12 AND FR 16 AT -Y81.  REPLACED JOINT COVER PER SRM 51-42-11-801 AND 51-72-11-911-001.
